# SDR ASOA201100376

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 16,727 hours, 11,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN BELLY OF FUSELAGE IN AVIONIC BAY BETWEEN FS 349 AND 364 BETWEEN STR 25 AND 26L.  BLENDED OUT DAMAGE IAW SRM 57-12-00 CUT AND REMOVED DAMAGED FRAME SECTION IAW STEP 1 OF REO 670-53-21-662, P1.  REPAIRED IAW REO 670-53-21-662.
